Logo Logo
Help
Contact
Switch Language to German

Panagiotou, Konstantinos and Stufler, Benedikt (2018): Scaling limits of random Polya trees. In: Probability Theory and Related Fields, Vol. 170, No. 3-4: pp. 801-820

Full text not available from 'Open Access LMU'.

Abstract

Polya trees are rooted trees considered up to symmetry. We establish the convergence of large uniform random Polya trees with arbitrary degree restrictions to Aldous' Continuum Random Tree with respect to the Gromov-Hausdorff metric. Our proof is short and elementary, and it is based on a novel decomposition: it shows that the global shape of a random Polya tree is essentially dictated by a large Galton-Watson tree that it contains. We also derive sub-Gaussian tail bounds for both the height and the width, which are optimal up to constant factors in the exponent.

Actions (login required)

View Item View Item